# SDR FDEA202110042463

- Difficulty date: October 4, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED   DOUBLER BETWEEN STATION XOS 653 AND STATION XOS 657 EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN   STATION XOS 653 AND STATION XOS 657 EVALUATED AND FOUND PREVIOUS WORK ORDER   00069707, SPECIAL/NONROUTINE MAINTENANCE FORM N00331 JOB PROGRESS FORM ITEMS 3   TO 4 AND 8 TO 11 DO NOT HAVE REQUIRED INSPECTION ITEMS BLOCK MARKED. EXISTING   REPAIR REMOVED AS PER SRM 51-31-01-0G AND REPAIR CARRIED OUT AS PER SRM 57-40-02-  2R REPAIR 15 FIGURE 203. EO 1-5100-7-5001 B6 PART 1 TITLE : STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO   SPECIAL/NONROUTINE MAINTENANCE FORM N00932 FOR WORK DETAILS.
